An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations

Bogachev VI, Da Prato G, Röckner M, Shaposhnikov SV (2015)
Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze 14(3): 983-1023.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Da Prato, Giuseppe; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Abstract / Bemerkung
We prove a new uniqueness result for solutions to Fokker-Planck-Kolmogorov (FPK) equations for probability measures on infinite-dimensional spaces. We consider infinite-dimensional drifts that admit certain finite-dimensional approximations. In contrast to much of the previous work on FPK-equations in infinite dimensions, we include cases with non-constant coefficients in the second order part and also include degenerate cases where these coefficients can even be zero. A new existence result is also proved. Some applications to FPK equations associated with SPDE's are presented.
Erscheinungsjahr
2015
Zeitschriftentitel
Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze
Band
14
Ausgabe
3
Seite(n)
983-1023
ISSN
0391-173X
eISSN
2036-2145
Page URI
https://pub.uni-bielefeld.de/record/2901228

Zitieren

Bogachev VI, Da Prato G, Röckner M, Shaposhnikov SV. An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze. 2015;14(3):983-1023.
Bogachev, V. I., Da Prato, G., Röckner, M., & Shaposhnikov, S. V. (2015). An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze, 14(3), 983-1023. doi:10.2422/2036-2145.201303_004
Bogachev, V. I., Da Prato, G., Röckner, M., and Shaposhnikov, S. V. (2015). An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze 14, 983-1023.
Bogachev, V.I., et al., 2015. An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze, 14(3), p 983-1023.
V.I. Bogachev, et al., “An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations”, Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze, vol. 14, 2015, pp. 983-1023.
Bogachev, V.I., Da Prato, G., Röckner, M., Shaposhnikov, S.V.: An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze. 14, 983-1023 (2015).
Bogachev, Vladimir I., Da Prato, Giuseppe, Röckner, Michael, and Shaposhnikov, Stanislav V. “An analytic approach to infinite-dimensional continuity and fokker-planck-kolmogorov equations”. Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze 14.3 (2015): 983-1023.